Access count of this item: 65

Files in This Item:
File Description SizeFormat 
1494-11.pdf621.81 kBAdobe PDFView/Open
Title: On cubic polynomials with a parabolic fixed point of a capture type(Complex Dynamics and its Related Fields)
Authors: Yazawa, Hikaru
Author's alias: 谷澤, 晃
Issue Date: May-2006
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1494
Start page: 99
End page: 105
URI: http://hdl.handle.net/2433/58294
Appears in Collections:Complex Dynamics and its Related Fields

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.